# SDR AALA202207299367

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A300*
- Aircraft serial: 6745
- Aircraft time: 21,083 hours, 8,099 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H6603
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS WINDSHIELD IS DELAMINATED AROUND BOTTOM EDGE, ALL CORNERS AND AROUND WINDSHIELD WIPERS EDGE. REPLACED WINDSHIELD PER TASK CARD 26L21056001.
